Alert archive / Texas / Small Craft Advisory for Windses in 2014
Small Craft Advisory for Winds 21, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory for winds at Mar 12, 2014, 1:59 PM CDT. It took effect at Mar 12, 2014, 5:00 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2014, 1:59 PM CDT (18:59 UTC)
- In effect from
- Mar 12, 2014, 5:00 PM CDT
- Expired
- Mar 12, 2014, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
419 WHUS74 KBRO 121859 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 159 PM CDT WED MAR 12 2014 ...DANGEROUS BOATING CONDITIONS CONTINUING... .A POWERFUL COLD FRONT HAS SWEPT ACROSS THE LOWER TEXAS COAST EARLIER THIS MORNING. FREQUENT GUSTS TO GALE FORCE OR HIGHER ARE EXPECTED FOR A COUPLE MORE HOURS. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE BEYOND THAT INTO THE EVENING HOURS. GMZ130-132-135-130100- /O.CON.KBRO.GL.W.0008.000000T0000Z-140312T2200Z/ /O.NEW.KBRO.SI.Y.0021.140312T2200Z-140313T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 159 PM CDT WED MAR 12 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * WINDS: NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS...DECREASING TO AROUND 20 KNOTS THIS EVENING. * SEAS: SEAS OF 7 TO 11 FEET. BAY WATERS WILL BE VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-130100- /O.CON.KBRO.GL.W.0008.000000T0000Z-140312T2200Z/ /O.NEW.KBRO.SC.Y.0030.140312T2200Z-140313T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 159 PM CDT WED MAR 12 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * WINDS: NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS...DECREASING TO AROUND 20 KNOTS THIS EVENING. * SEAS: SEAS OF 7 TO 11 FEET. BAY WATERS WILL BE VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
369 WHUS74 KBRO 122217 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 517 PM CDT WED MAR 12 2014 ...DANGEROUS BOATING CONDITIONS CONTINUING... .A STRONG COLD FRONT SWEPT ACROSS THE LOWER TEXAS GULF WATERS EARLIER TODAY INCREASING WINDS AND BUILDING SEAS. THESE HIGH SEAS AND GUSTY WINDS ARE EXPECTED TO CONTINUE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF WATERS. GMZ130-132-135-130100- /O.EXP.KBRO.GL.W.0008.000000T0000Z-140312T2200Z/ /O.CON.KBRO.SI.Y.0021.000000T0000Z-140313T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 517 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: NORTH WINDS OF 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS: BAY WATERS WILL BE VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-130600- /O.EXP.KBRO.GL.W.0008.000000T0000Z-140312T2200Z/ /O.CON.KBRO.SC.Y.0030.000000T0000Z-140313T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 517 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: NORTH WINDS OF 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS: SEAS OF 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
800 WHUS74 KBRO 130125 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 825 PM CDT WED MAR 12 2014 ...STRONG WINDS CONTINUE OVER THE LOWER TEXAS GULF WATERS... .WINDS HAVE DIMINISHED ACROSS THE LAGUNA MADRE AT THIS TIME BUT BREEZE CONDITIONS REMAIN OVER THE GULF WATERS TONIGHT. HIGH SEAS AND GUSTY WINDS WILL PREVAIL OVERNIGHT ALLOWING FOR THE SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE FOR THE OFFSHORE WATERS. GMZ130-132-135-130230- /O.EXP.KBRO.SI.Y.0021.000000T0000Z-140313T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 825 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-130600- /O.CON.KBRO.SC.Y.0030.000000T0000Z-140313T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 825 PM CDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: NORTH WINDS OF 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS: SEAS OF 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory for winds went out at Mar 12, 12:24 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 12, 12:24 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1224 PM CDT WED MAR 12 2014
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...COLD FRONT RACED THROUGH EARLIER THIS MORNING...WITH
POST FRONT WINDS RUNNING 20 TO 25KTS WITH GUSTS OF 30 TO
35KTS...ESPECIALLY ALONG THE COAST. WINDS WILL GRADUALLY DIMINISH
THIS AFTERNOON. SECOND WAVE OF CLOUD COVER BEHIND THE FRONT RACING
SOUTHWARD SHOULD BE THROUGH ALL LOCAL AIRPORTS WITHIN THE NEXT
COUPLE HOURS...WITH CLEAR SKIES CONTINUING INTO THE DAY THURSDAY.
WINDS TONIGHT WILL FALL TO 5 TO 10KTS AND WILL BEGIN TO SHIFT TO
THE NORTHEAST AFTER SUNRISE TOMORROW.
&&
.PREV DISCUSSION... /ISSUED 622 AM CDT WED MAR 12 2014/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...AREAS OF FOG BEING OBSERVED CURRENTLY ACROSS THE
LOWER TO MIDDLE VALLEY INCLUDING THE TAF SITES. WINDS ARE
BEGINNING TO VEER TO THE SOUTHWEST AND SPEEDS PICKING UP SLIGHTLY
WITH VISIBILITIES SLOWLY IMPROVING BUT CIGS ARE STILL MAINLY LIFR.
EXPECT LIFR TO CONTINUE UNTIL A COLD FRONT ARRIVES AOA 14Z. WINDS
SWITCH TO THE NORTH AND BECOME STRONG...ESPECIALLY ACROSS KHRL AND
KBRO. CIGS WILL SCATTER AND LIFT AT THIS TIME. STRONG WINDS WILL
CONTINUE THROUGH MOST OF THE DAY AND DECREASE TOWARDS SUNSET. VFR
CONDS EXPECTED WEDNESDAY NIGHT.
PREV DISCUSSION... /ISSUED 603 AM CDT WED MAR 12 2014/
DISCUSSION...CANCELLED DENSE FOG ADVISORY FOR CAMERON COUNTY AS
WINDS HAVE STRENGTHENED AHEAD OF THE COLD FRONT AND VISIBILITIES
HAVE IMPROVED. COLD FRONT IS MAKING IT INTO THE NORTHERN COUNTIES
AS WE SPEAK.
PREV DISCUSSION... /ISSUED 322 AM CDT WED MAR 12 2014/
SHORT TERM /NOW THROUGH THURSDAY/...COLD FRONT STILL ON TAP FOR
THIS MORNING WITH A DENSE FOG ADVISORY EARLY THIS MORNING...STRONG
NORTH WINDS AND A WIND ADVISORY FOR THE COASTAL COUNTIES INCLUDING
SOUTH PADRE ISLAND...HIGH RIP CURRENT RISK CROSS AREA BEACHES
TODAY...DRIER AIR LEADING TO AN ELEVATED FIRE WEATHER CONCERN ACROSS
THE ENTIRE AREA...AND COOLER TEMPERATURES IN THE SHORT TERM.
NOW...COLD FRONT EARLY THIS MORNING ANALYZED FROM CENTRAL TEXAS INTO
NORTHERN ARKANSAS WITH STRONG NORTHWESTERLY TO NORTHERLY WINDS IN
ITS WAKE. EVEN SOME REPORTS OF BLOWING DUST ACROSS NORTHERN AND
WESTERN TEXAS YESTERDAY EVENING AND OVERNIGHT. SOUTH OF THE FRONT IN
OUR AREA...MOISTURE CONTINUES TO ADVECT IN FROM THE GULF AND LOW
CLOUDS AND AREAS OF FOG HAVE DEVELOPED ACROSS PORTIONS OF DEEP SOUTH
TEXAS. WILL HOIST A DENSE FOG ADVISORY FOR CAMERON COUNTY AS VISIBILITIES
RANGE FROM 1/4 TO 3/4 MILE OVER MUCH OF THE COUNTY THROUGH 13Z AT
WHICH TIME THE WINDS SHOULD BE SWITCHING AROUND AND SPEEDS BEGIN TO
INCREASE.
COLD FRONT AND WIND ADVISORY...TIMING OF THE FRONT IS ACROSS THE
NORTHERN RANCH LANDS 11-12Z AND INTO THE VALLEY 13-14Z. WINDS WILL
QUICKLY TURN TO THE NORTH AND BECOME STRONG. WIND SPEEDS WILL BE 20
TO 30 MPH WITH HIGHER GUSTS ACROSS MOST OF THE AREA AND 30 TO 35 MPH
WITH HIGHER GUSTS IN THE COASTAL COUNTIES WHERE THE WIND ADVISORY
HAS BEEN HOISTED. CONFIDENCE IS LOWER IN A WIND ADVISORY WEST OF
THIS AREA AND THE DAY SHIFT WILL METWATCH IF ADVISORY WILL NEED TO BE
EXPANDED. WIND SPEEDS WILL DECREASE BY LATE AFTERNOON AND FALL TO
10-20 MPH AFTER SUNSET.
HIGH RIP CURRENT RISK...WITH THE STRONG NORTHERLY WINDS BEHIND THE
COLD FRONT AND SEAS QUICKLY RISING TO 6 TO 8 FEET IN THE NEAR SHORE
WATERS...A HIGH RIP CURRENT RISK WILL OCCUR TODAY. IT IS HIGHLY
HIGHLY DISCOURAGED TO GET IN THE WATER TODAY AND HIGHLY HIGHLY
ENCOURAGED TO STAY DRY AND STAY ON LAND. DON'T RISK YOUR LIFE...RIP
CURRENT RISK WILL IMPROVE BY FRIDAY.
FIRE WEATHER...DRIER AIR WILL ALSO ACCOMPANY THE FRONT WITH MINIMUM
RH VALUES IN THE LATE MORNING AND AFTERNOON HOURS WILL FALL INTO THE
MID 20S TO MID 30S PERCENT RANGE ACROSS MUCH OF THE AREA. WITH
STRONG NORTHERLY SURFACE WINDS AND 20 FOOT WINDS OF 15 TO 25 MPH AND
POSSIBLY HIGHER...ELEVATED FIRE WEATHER CONDITIONS EXIST TODAY AND
ISSUED A FIRE DANGER STATEMENT FOR THE ENTIRE AREA. CONDITIONS WILL
IMPROVE AFTER SUNSET AS WINDS DECREASE AND RH VALUES INCREASE.
TONIGHT AND THURSDAY...HIGH PRESSURE SINKS INTO CENTRAL TEXAS
TONIGHT WITH LIGHT NORTHERLY WINDS OVERNIGHT AND MOSTLY CLEAR SKIES.
CHILLY TEMPERATURES IN THE LOWER 40S IN THE RANCH LANDS TO LOWER 50S
AT THE COAST. HIGH PRESSURE MOVES INTO LOUISIANA THURSDAY WITH WINDS
COMING AROUND TO THE EAST. THIS WILL ALLOW MOISTURE TO INCREASE IN
TO THE AREA BUT WILL BE A COOL WIND OFF THE GULF SO HIGHS WILL
REMAIN MODERATED INTO THE UPPER 60S TO LOWER 70S. NO PRECIPITATION
EXPECTED.
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY NIGHT/...BENIGN WEATHER
WILL START OUT THE LONG TERM...WITH A FLAT MID LEVEL PATTERN AND
HIGH PRESSURE SPREADING OUT OVER THE AREA THURSDAY NIGHT. THE
PROCLIVITY FOR THE DEVELOPMENT OF UPSTREAM CUT OFF LOWS WILL
CONTINUE WITH ONE SUCH FEATURE EJECTING EAST FROM THE SOUTHERN
CALIFORNIA OR ARIZONA AREA. MOISTURE WILL FEED FROM THE GULF ACROSS
SOUTH TEXAS AND INTO THE SYSTEM AS A SFC LOW DEVELOPS OVER NEW
MEXICO/WEST TEXAS ON FRIDAY. A WEAK FRONT WILL PUSH INTO CENTRAL AND
EVEN SOUTH TEXAS SATURDAY...WHILE THE MAIN SYSTEM EXITS OVER THE
MISSISSIPPI VALLEY. ANOTHER MID LEVEL TROUGH WILL BEGIN TO DIVE
SOUTH ALONG THE LEE OF THE ROCKIES DURING THE WEEKEND...WITH A SFC
LOW FORMING OVER THE SOUTHERN HIGH PLAINS ON SATURDAY...JUST IN TIME
TO REESTABLISH A SOUTHEAST MOISTURE FEED OVER DEEP SOUTH TEXAS...
AND TAKE AND REMAINING WIND OUT OF THE SAILS OF THE PREVIOUS FRONT.
UNSETTLED WEATHER WILL BEGIN TO DEVELOP ON SUNDAY AS THE CUTTING OFF
LOW DROPS SOUTH INTO NORTH MEXICO...WITH DOWNSTREAM DIVERGENCE ALOFT
CREATING INSTABILITY ABOVE DEEP SOUTH TEXAS. THE GFS AND ECMWF
DIFFER ON THE TRACK OF THE ODD FEATURE AS IT BACKS FARTHER INTO
NORTH AND WEST MEXICO. THE GFS KEEPS THE FEATURE CLOSE ENOUGH TO THE
WEST TO ALLOW IT TO COINCIDE WITH A FRONT MOVING THROUGH ON MONDAY
MORNING. THE ECMWF PULLS THE FEATURE FARTHER WEST ON SUNDAY...WITH A
FRONT MOVING THROUGH LATE SUNDAY RATHER THAN MONDAY MORNING...AND
WITH LESS DEFINITIVE WEATHER. THESE DIFFERENCES WERE NOTED IN THE
PREVIOUS FORECAST AND CONTINUE...YIELDING BELOW AVERAGE CONFIDENCE
FROM THE SUNDAY TO MONDAY/TUESDAY TIME FRAME. FOR THIS RENDITION...
DECIDED TO USE A MODEL BLEND WEIGHTED SLIGHTLY TOWARD THE MORE
CONSERVATIVE ECMWF...WHICH MAINTAINED A PATH BACK TO THE PREVIOUS
FORECAST. WINDS WILL SHIFT TO NORTHEAST LATE SUNDAY BUT WILL NOT
STRENGTHEN TO THE EXTENT THAT THE GFS WANTS THROUGH MONDAY. KEPT THE
INHERITED TEMPS WITH THE MAIN FORECAST DIFFERENCE BEING SLIGHTLY
HIGHER POPS THAN BEFORE FOR SUNDAY THROUGH MONDAY.
MARINE...
NOW THROUGH WEDNESDAY...A COLD FRONT WILL SWEEP ACROSS THE
LOWER TEXAS COAST TODAY AND IS EXPECTED TO PRODUCE FREQUENT GALE
FORCE GUSTS FOR AROUND 6 HOURS AND A GALE WARNING HAS BEEN ISSUED
FOR ALL LOWER TEXAS COASTAL WATERS DURING THIS TIME. SMALL CRAFT
ADVISORIES WILL LIKELY BE REQUIRED THROUGH THE REST OF THE AFTERNOON
INTO WEDNESDAY NIGHT DUE TO PERSISTING NORTH WINDS AND ROUGH SEAS.
THURSDAY NIGHT THROUGH TUESDAY...HIGH PRESSURE OVER THE NORTH GULF
WILL RESULT IN MODERATE SOUTHEAST WINDS AND SEAS. PRESSURE FALLS
OVER THE SOUTHERN HIGH PLAINS WILL TIGHTEN THE GRADIENT A BIT AND
VEER WINDS TO SOUTH...WITH COASTAL CONVERGENCE PRODUCING ISOLATED
STREAMER SHOWERS FRIDAY MORNING. A FRONT PUSHES CLOSE TO THE COAST
BUT DOESN'T QUITE MAKE IT THROUGH THE EARLY PART OF THE WEEKEND...
WITH WINDS STAYING ONSHORE. A MID LEVEL SHORT WAVE TROUGH/CUT OFF
LOW WILL DROP SOUTH FROM THE SOUTHERN PLAINS INTO NORTH MEXICO OVER
THE WEEKEND...WITH INCREASINGLY UNSETTLED MARINE WEATHER DOWNSTREAM
OVER THE LOWER TEXAS COAST. HIGH PRESSURE MOVING INTO THE NORTH GULF
WITH LOW PRESSURE UNDER AND NEAR THE LOW WILL RESULT IN INCREASING
EAST WINDS SUNDAY NIGHT...WITH A FRONT PUSHING THROUGH EARLY MONDAY
MORNING. THE GFS IS QUITE STRONG WITH NORTHEAST WINDS BEHIND THE
FRONT...AND THAT WAS TEMPERED SOMEWHAT BY THE ECMWF. THE WNA WAVE
MODEL BUILDS SEAS ON THE GULF TO 10 FEET MONDAY. THE GFS SUSTAINS
SMALL CRAFT ADVISORY CONDITIONS THROUGH TUESDAY WITH THE AID OF
LOW PRESSURE AND COASTAL TROUGHING OFFSHORE.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR TXZ251-254>257.
HIGH RIP CURRENT RISK UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ256-
257.
GM...GALE WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR GMZ130-132-135-
150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64/51Hazardous weather outlook, Mar 12, 5:52 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 552 AM CDT WED MAR 12 2014 TXZ248>257-130930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 552 AM CDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PATCHY TO AREAS OF FOG WILL AFFECT DEEP SOUTH TEXAS EARLY THIS MORNING. CONDITIONS WILL IMPROVE WITH THE ARRIVAL OF A COLD FRONT. A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA THIS MORNING WITH STRONG NORTHERLY WINDS IN ITS WAKE. A BREEZY TO WINDY DAY IS EXPECTED ACROSS ALL OF DEEP SOUTH TEXAS. A WIND ADVISORY IS IN EFFECT FOR THE COASTAL COUNTIES FROM 10 AM TO 4 PM WHERE GUSTS TO 40 MPH WILL BE POSSIBLE. ANY LOOSE OBJECTS SHOULD BE SECURED TO KEEP FROM BEING BLOWN AROUND. DRIER AIR WILL ALSO FILTER IN BEHIND THE COLD FRONT...AND WITH THE STRONG NORTHERLY WINDS...AN ELEVATED FIRE WEATHER THREAT IS EXPECTED TODAY. RESIDENTS ARE URGED TO NOT ENGAGE IN ACTIVITIES THAT MIGHT CAUSE WILDFIRES. THERE IS A HIGH RISK FOR LIFE THREATENING RIP CURRENTS TODAY. BEACH GOERS ARE URGED TO STAY OUT OF THE GULF WATERS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES EVERY DAY EXCEPT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-130930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 552 AM CDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A GALE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND ALL LOWER TEXAS GULF WATERS THROUGH 4 PM DUE TO STRONG NORTHERLY WINDS BEHIND THE PASSAGE OF A COLD FRONT. FREQUENT GUSTS TO 40 KNOTS WILL BE POSSIBLE. SMALL CRAFT ADVISORIES WILL BE NEEDED AFTER THE EXPIRATION OF THE GALE WARNING LASTING INTO WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED MONDAY AND TUESDAY DUE TO THE ARRIVAL OF THE NEXT COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 2:10 AM CDT | Wind Advisory | BRO | Cameron, Kenedy, Willacy | 14 hr |
| Mar 12, 3:15 AM CDT | Dense Fog Advisory | BRO | Cameron | 3 hr |
| Mar 12, 1:59 PM CDT | Small Craft Advisory | BRO | 17 hr |
Nearby
Small Craft Advisory for Windses in Texas, 2014Every small craft advisory for winds in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.